Table of Contents Author Guidelines Submit a Manuscript
HPB Surgery
Volume 10, Issue 5, Pages 305-310
http://dx.doi.org/10.1155/1997/10729

A Simple, Secure and Universal Pancreaticojejunostomy following Pancreaticoduodenectomy

Department of Surgery, Medical College, National Cheng Kung University, 138 Sheng-Li Road, Tainan, Taiwan

Received 1 June 1996; Accepted 1 October 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P.-W. Lin, J.-C. Lee, P.-C. Lee, T.-W. Chang, C.-J. Hung, and Y.-C. Chang, “A Simple, Secure and Universal Pancreaticojejunostomy following Pancreaticoduodenectomy,” HPB Surgery, vol. 10, no. 5, pp. 305-310, 1997. https://doi.org/10.1155/1997/10729.